头像
薛星美
教授
数学学院
数学与应用数学教研室
电话:
邮箱:
xmxue@seu.edu.cn
地址:
邮编:
  • 从1993.6至今在东南大学数学系任教,1996年晋升副教授,2008年晋升教授,承担数学系本科生:数学分析,复变函数论,实变函数,本科面上:代数与几何,线性代数,复变函数;数学系研究生:泛函分析,拓扑学,线性算子半群,非线性算子半群,非线性泛函分析;工科研究生:应用泛函分析等课程教学工作。主持国家自然科学基金一项,承担多项国家自然科学基金,发表论文二十余篇。
    1993.6至今,东南大学数学系
    1983-1987,南京大学数学系,本科 1987-1990,南京大学数学系,硕士生 1990-1993,南京大学数学系,博士生
  • 近期论文:

    1.  Semilinear nonlocal problems without the assumptions of compactness in Banach spaces, Analysis and Appl. 

            8(2) (2010),211-225

    2.   Lp theory for semilinear nonlocal problems with measure of noncompactness in separable Banach spaces, J. Fixed

           Point Theory Appl. 5 (2009), 129-144

    3.  Nonlocal nonlinear differential equations with measure of noncompactness in Banach spaces, Nonlinear Analysis TMA,

          70 (2009), 2593–2601

    4.   Semilinear Evolution Equations in Banach SpaceActa Anal Func Appl.,10(2008),360-365.

    5 Impulsive neutral functional differential equations with nonlocal conditions, Acta Anal Func Appl.,10(2008), 211-218.

    6.   Existence of semilinear differential equations with nonlocal initial conditions, Acta Mathematica Sinica, (23)2007, 983–988

    7.   Nonlinear differential equations with nonlocal conditions in Banach spaces,Nonlinear Anal. 63 (2005), no. 4,575--586.

    8.   Existenceof solutions for semilinear nonlocal Cauchy problems in Banach spaces, Electron. J. Differential Equations  

          2005,No. 64.

    9.   Second order nonlinear multivalued boundary problems in Hilbert spaces, J. Math.Anal. Appl.303 (2005), no. 2, 736--753.

    10. Secondorder differential equations in Hilbert spaces, Acta Anal. Funct.Appl.6 (2004), no. 2, 170--181.

      

  • 江苏省工业与应用数学学会秘书长